# SDR CA000824021

- Difficulty date: June 4, 2000
- Submitted: August 30, 2000
- Operation: General aviation
- Make and model: Beech B100
- Aircraft serial: BE131
- Aircraft time: 5,494 hours
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Bolt
- Part number: 8178512
- Condition: Cracked
- Location: Upper Fwd Wing
- Component: Bolt, Beech
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) UPPER FORWARD WING - BOLT FOUND CRACKED DURING ROUTINE INSPECTION.
